# SDR 95FDEA01908

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Support
- Condition: Missing Fastener
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HINGE BOX SUPPORT BOTH FWD AND AFT BOXES FASTENERS MISSING ON FWD AND AFT SIDE OF EACH BOX.  INSTALLED FWD AND AFT WEBS AND DOUBLERS PER ESO 11782 DATED 12-07-95, EA 7-5310-26761 DATED 12-6-95.
